# SDR UALA2010050501520

- Difficulty date: May 5, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 36,431 hours, 9,507 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS AT NR 1 LT AND RT MAIN ENTRY DOORS ARE INOPERATIVE.   ORDERED BATTERY POWER SUPPLY.  REPLACED BATTERY PACK ASSY M1208, EMERGENCY EXITS SIGN CHECK OK. REF WD.
